On a Hölder type estimate for quasisymmetric functions

Tom 112 / 2014

Xinzhong Huang Annales Polonici Mathematici 112 (2014), 47-53 MSC: Primary 30C60; Secondary 30C75. DOI: 10.4064/ap112-1-4

Streszczenie

We give a Hölder type estimate for normalized $\rho $-quasisymmetric functions, improving some results of J. Zając.

Autorzy

  • Xinzhong HuangSchool of Mathematical Sciences
    Huaqiao University
    Quanzhou, Fujian 362021, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek